Header

UZH-Logo

Maintenance Infos

An almost sure central limit theorem for the overlap parameters in the Hopfield model


Gentz, B (1996). An almost sure central limit theorem for the overlap parameters in the Hopfield model. Stochastic Processes and their Applications, 62(2):243-262.

Abstract

We consider the Hopfield model with a finite number of randomly chosen patterns above and below the critical temperature and prove an almost sure conditional central limit theorem for the vector of overlap parameters. For this purpose we analyse the almost sure asymptotic behaviour of the partition function.

Abstract

We consider the Hopfield model with a finite number of randomly chosen patterns above and below the critical temperature and prove an almost sure conditional central limit theorem for the vector of overlap parameters. For this purpose we analyse the almost sure asymptotic behaviour of the partition function.

Statistics

Citations

6 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1996
Deposited On:04 Nov 2009 16:01
Last Modified:05 Apr 2016 13:27
Publisher:Elsevier
ISSN:0304-4149
Publisher DOI:https://doi.org/10.1016/0304-4149(96)00055-5
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1397706

Download

Full text not available from this repository.
View at publisher